Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

65 yrs old suddenly increased epilepsy after discontinued taking of mazetol 200 & now he is experiencing nose bleeding

my father aged 65 years was on mazetol 200 once daily since 1990. since 06months he discontinued it and suddently experienced increased epilepsy . he resumed taking the medicine at three times daily (tid) and now is experienced nose bleeding especially in the nights since two
Asked On : Mon, 21 Feb 2011
Answers:  2 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic forum
Medicine should always be taken under the supervision& with guidance of doctor.Never stop medicine in between and don`t alter dosage without proper consultation.This is side effect of drugs,consult your doctor either to change medicine or alter dosage.
Wish you good health
Answered: Sun, 1 May 2011
I find this answer helpful
Neurologist Dr. Shiva Kumar R's  Response
Thanks for using healthcaremagic. The medicine you are taking can some times cause serious side effects like decreased blood counts. So consult the doctor immediately if the bleeding is due to the medicine or not related to it. Always use medicine with doctor advise. Bye
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor